# SDR 2005FA0000518

- Difficulty date: April 8, 2005
- Submitted: April 20, 2005
- Operation: General aviation
- Make and model: Cessna 182T
- Aircraft serial: 81337
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: A8160D
- Part serial: 109385
- Condition: Failed
- Location: Fuel Boost
- Part time: 166 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED BOOST PUMP FOR WARRANTY CREDIT WITH A CUSTOMER COMPLAINT OF (FUEL BOOST PUMP POPS CIRCUIT BREAKER).  PRELIMINARY INSPECTION OF THE PUMP REVEALED FOREIGN MATERIAL IN THE INLET PORT.  FURTHER INSPECTION REVEALED THE FOREIGN MATERIAL TRIED TO PASS THROUGH THE PUMP AND HAD LOCKED THE ROTOR IN THE INSERT.  THIS WOULD CAUSE THE PUMP TO DRAW HIGH AMPS.  THIS IS THE SECOND TIME THIS PROBLEM HAS BEEN SEEN IN THE LAST 4 MONTHS. (K)
